Proceedings of the Japan Academy, Series A, Mathematical Sciences

An application of a theorem of Rudin

J. C. Smith

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 9 (1992), 266-268.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511633

Digital Object Identifier
doi:10.3792/pjaa.68.266

Mathematical Reviews number (MathSciNet)
MR1202629

Zentralblatt MATH identifier
0798.54028

Citation

Smith, J. C. An application of a theorem of Rudin. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 266--268. doi:10.3792/pjaa.68.266. https://projecteuclid.org/euclid.pja/1195511633


Export citation

References

  • [1] Fast, S. H., and Smith, J.C: Examples of B (D, >})-refinable and weak 0 -refinable spaces (to appear).
  • [2] Katuta, Y.: Expandability and its generalizations. Fund. Math., 87, 231-250 (1975).
  • [3] Krajewski, L. L.: On expanding locally finite collections. Can. J. Math., 23, 58-68 (1971).
  • [4] Price, R. H., and Smith, J.C: A remark on B (P, /O-refinability. Proc. Japan Acad., 65A, 245-248 (1989).
  • [5] Price, R. H., and Smith, J.C: Applications of B(P, /l)-refinability for generalized collectionwise normal spaces, ibid., 65A, 249-252 (1989).
  • [6] Price, R. H., and Smith, J.C: A characterization for paracompactness. ibid., 65A, 311-314 (1989).
  • [7] Rudin, M. E.: The normality of products with one compact factor. Gen. Top. Appl.,5, 45-59 (1975).
  • [8] Smith, J. C.: Properties of weak 0 -refinable spaces. Proc. Amer. Math. Soc., 53, 511-512 (1975).
  • [9] Smith, J. C.: New characterizations for collectionwise normal spaces. Glasnik Mat. Ser. III, 12(32), 327-338 (1977).
  • [10] Smith, J. C.: Irreducible spaces and property bv Topology Proc, 5, 187-200 (1980). [II]
  • [11] Smith, J. C.: On 0 -expandable spaces. Glasnik Mat. Ser. III, 11(31), 335-346 (1976).
  • [12] Smith, J.C, and Krajewski, L. L.: Expandability and collectionwise normality. Trans. Amer. Math. Soc., 160, 437-451(1971).
  • [13] Zhu Jun: Some properties of quasi-paracompact and strong quasi-paracompact spaces. Journal of Mathematical Research Exposition. 1, 9-31 (1984) (in Chinese).
  • [14] Zhu Jun: On collectionwise subnormal spaces. Chinese Ann. of Math., 931 (2) (1988).